# SDR R61A2019102821165

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 30,018 hours, 23,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: DAMAGE TO FRAME 1 BETWEEN STGRS 22R AND 24R. R&R THE FRAME #1 IAW SRM 51-21-02, 51-21-01, 51-22-01, 51-40-02, 51-43-01, 51-43-02, AND 51-23-06.
